# SDR SWAA2015081942958

- Difficulty date: July 24, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 57,623 hours, 33,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 LE SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
